Calabi-Yau manifolds with isolated conical singularities

Hans-Joachim Hein Fordham University Song Sun Stony Brook University

Algebraic Geometry Analysis of PDEs Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics Symplectic Geometry mathscidoc:1806.01002

Publications mathématiques de l'IHÉS, 126, (1), 73-130, 2017.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-06-27 17:39:48 uploaded by hhein ] [ 171 downloads ] [ 0 comments ]
@inproceedings{hans-joachim2017calabi-yau,
  title={Calabi-Yau manifolds with isolated conical singularities},
  author={Hans-Joachim Hein, and Song Sun},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180627173948969739109},
  booktitle={Publications mathématiques de l'IHÉS},
  volume={126},
  number={1},
  pages={73-130},
  year={2017},
}
Hans-Joachim Hein, and Song Sun. Calabi-Yau manifolds with isolated conical singularities. 2017. Vol. 126. In Publications mathématiques de l'IHÉS. pp.73-130. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180627173948969739109.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved